Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 14, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 13, 2014, 2:26 AM PST. It took effect at Feb 13, 2014, 6:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2014, 2:26 AM PST (10:26 UTC)
- In effect from
- Feb 13, 2014, 6:00 PM PST
- Expired
- Feb 14, 2014, 9:04 AM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
602 WHUS76 KEKA 131026 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 AM PST THU FEB 13 2014 PZZ470-131830- /O.CAN.KEKA.SE.W.0002.000000T0000Z-140213T1100Z/ /O.CAN.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ /O.NEW.KEKA.SC.Y.0014.140214T0200Z-140214T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 226 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST FRIDAY. * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING AND OVERNIGHT. * WAVES...W 10 FT AT 12 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131830- /O.CAN.KEKA.SC.Y.0013.000000T0000Z-140213T1100Z/ /O.NEW.KEKA.SC.Y.0014.140214T0200Z-140214T1400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. * WINDS...S WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. * WAVES...S 4 FT AT 7 SECONDS...AND W 8 FT AT 12 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-131830- /O.NEW.KEKA.SC.Y.0014.140214T0200Z-140214T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. * WAVES...W 9 FT AT 11 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
644 WHUS76 KEKA 131634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST THU FEB 13 2014 PZZ450-475-140000- /O.CON.KEKA.SC.Y.0014.140214T0200Z-140214T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST FRIDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. * WAVES...W 9 FT AT 11 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-140000- /O.CON.KEKA.SC.Y.0014.140214T0200Z-140214T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 AM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST FRIDAY... * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING AND OVERNIGHT. * WAVES...W 10 FT AT 12 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
559 WHUS76 KEKA 132235 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PST THU FEB 13 2014 PZZ450-140645- /O.EXT.KEKA.SC.Y.0014.140214T0200Z-140214T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST FRIDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT THIS EVENING AND OVERNIGHT. * WAVES...W 8 TO 9 FT AT 9 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-140645- /O.EXT.KEKA.SC.Y.0014.140214T0200Z-140214T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST FRIDAY... * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT THIS EVENING AND OVERNIGHT. * WAVES...W 9 TO 11 FT AT 9 TO 10 SECONDS THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
451 WHUS76 KEKA 140508 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 908 PM PST THU FEB 13 2014 PZZ450-141315- /O.CON.KEKA.SC.Y.0014.000000T0000Z-140214T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 908 PM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM FRIDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT OVERNIGHT INTO EARLY FRIDAY MORNING. * WAVES...W 7 TO 8 FT AT 9 SECONDS OVERNIGHT INTO EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-141315- /O.CON.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 908 PM PST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM FRIDAY... * WINDS...S 15 TO 25 KT WITH GUSTS UP TO 30 KT OVERNIGHT THROUGH FRIDAY MORNING. * WAVES...W 8 TO 9 FT AT 9 TO 10 SECONDS OVERNIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
276 WHUS76 KEKA 141041 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PST FRI FEB 14 2014 .A STRONG COLD FRONT WILL LIKELY BRING VERY STRONG SOUTHERLY WINDS TO THE WATERS ON SATURDAY. THESE WINDS WILL RESULT IN VERY STEEP SHORT PERIOD SEAS MAKING NAVIGATION DIFFICULT. MARINERS SHOULD STAY TUNED TO THE FORECAST FOR UPDATES. PZZ475-141845- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ /O.NEW.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PST FRI FEB 14 2014 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...INCREASING SIGNIFICANTLY SATURDAY TO SOUTH 25 TO 35 KT WITH GUSTS TO 45 KT...STRONGEST IN THE NORTHERN PORTION. * WAVES...W 8 TO 9 FT AT 10 SECONDS THROUGH TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 9 TO 13 FT AT 9 SECONDS...HIGHEST IN THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-141845- /O.CON.KEKA.SC.Y.0014.000000T0000Z-140214T1700Z/ /O.NEW.KEKA.GL.A.0003.140215T1800Z-140216T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 241 AM PST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH EARLY THIS MORNING. WINDS WILL SUBSIDE THROUGH FRIDAY EVENING ONLY TO INCREASE AGAIN TO SOUTH 25 TO 35 KT WITH GUSTS POSSIBLE TO 40 KT ON SATURDAY. * WAVES...W 8 TO 9 FT AT 10 SECONDS INTO TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 8 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-141845- /O.CON.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ /O.NEW.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PST FRI FEB 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH EARLY THIS MORNING. WINDS WILL SUBSIDE THROUGH FRIDAY EVENING ONLY TO INCREASE AGAIN TO SOUTH 25 TO 40 KT WITH A FEW GUSTS POSSIBLY TO NEAR 50 KT ON SATURDAY. * WAVES...W 8 TO 9 FT AT 10 SECONDS INTO TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 10 TO 14 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
346 WHUS76 KEKA 141704 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 AM PST FRI FEB 14 2014 .A STRONG COLD FRONT WILL LIKELY BRING VERY STRONG SOUTHERLY WINDS TO THE WATERS ON SATURDAY. THESE WINDS WILL RESULT IN VERY STEEP SHORT PERIOD SEAS MAKING NAVIGATION DIFFICULT. MARINERS SHOULD STAY TUNED TO THE FORECAST FOR UPDATES. PZZ470-150115- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-140214T2300Z/ /O.CON.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 904 AM PST FRI FEB 14 2014 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...S 10 TO 20 KT TODAY. THE WINDS WILL INCREASE AFTER MIDNIGHT TO SOUTH 25 TO 40 KT WITH A FEW GUSTS POSSIBLY TO NEAR 50 KT ON SATURDAY. * WAVES...W 8 TO 9 FT AT 12 SECONDS TODAY BUILDING TO 10 FT TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 10 TO 14 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-150115- /O.EXP.KEKA.SC.Y.0014.000000T0000Z-140214T1700Z/ /O.CON.KEKA.GL.A.0003.140215T1800Z-140216T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 904 AM PST FRI FEB 14 2014 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * WINDS...SUBSIDING TO S 10 TO 15 KT TODAY. THE WINDS WILL INCREASE AGAIN LATE TONIGHT AND SATURDAY WITH SPEEDS 25 TO 35 KT WITH GUSTS POSSIBLE TO 40 KT. * WAVES...W 7 TO 9 FT AT 12 SECONDS TODAY BUILDING TO 10 FT LATE TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 8 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-150115- /O.CON.KEKA.GL.A.0003.140215T1500Z-140216T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 AM PST FRI FEB 14 2014 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...INCREASING SIGNIFICANTLY SATURDAY TO SOUTH 25 TO 35 KT WITH GUSTS TO 45 KT...STRONGEST IN THE NORTHERN PORTION. * WAVES...W 8 TO 9 FT AT 10 SECONDS THROUGH TONIGHT. SHORT PERIOD SEAS BUILDING ON SATURDAY TO 9 TO 13 FT AT 9 SECONDS... HIGHEST IN THE NORTHERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 10:51 PM PST, 3 hours 35 minutes earlier.
Area forecast discussion, Feb 12, 10:51 PM PST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
1051 PM PST WED FEB 12 2014
.SYNOPSIS...A COLD FRONT WILL SLOWLY SAG SOUTH THIS EVENING SENDING
OCCASIONALLY HEAVY SHOWERS SOUTHWARD INTO MENDOCINO COUNTY
OVERNIGHT. SOME SHOWERS WILL LINGER ON THURSDAY BEFORE HEAVIER RAIN
ARRIVES NORTH OF CAPE MENDOCINO THURSDAY NIGHT AND FRIDAY.
&&
.DISCUSSION...A WEAKENING COLD FRONT IS CURRENTLY BRINGING LOCALLY
MODERATE TO HEAVY RAIN TO AREAS NORTH OF CAPE MENDOCINO. RAINFALL
RATES HAVE BEEN AS HIGH AS A HALF INCH PER HOUR IN THE HEAVIER BANDS
IN DEL NORTE COUNTY. TOTAL AMOUNTS HAVE RANGED FROM 1.5 TO 2.5
INCHES IN DEL NORTE COUNTY, A TENTH TO A HALF INCH OVER MOST OF
HUMBOLDT COUNTY, WITH LITTLE TO NO RAINFALL IN MENDOCINO COUNTY.
WINDS HAVE BEEN GUSTY IN CRESCENT CITY AS EXPECTED BUT GENERALLY IN
THE 20 TO 30 MPH RANGE. PERIODS OF LIGHT RAIN ARE EXPECTED THIS
AFTERNOON IN EUREKA WITH A SHORT BURST OF HEAVIER RAIN LATE IN THE
EVENING AS THE FRONT MOVES THROUGH.
THIS FRONT WILL SLOWLY SPREAD SOUTH TONIGHT...ALTHOUGH THERE IS
STILL SOME DISAGREEMENT AMONG THE MODELS ON HOW FAR SOUTH THIS
WILL MAKE IT. SO FAR IT SEEMS TO BE MOVING SOUTH A BIT SLOWER
THAN EXPECTED. TEND TO FAVOR THE NAM KEEPING IT A BIT FARTHER
NORTH. RAIN WILL CONTINUE TO BECOME LESS WIDESPREAD AND MORE
SHOWERY IN NATURE OVERNIGHT AS THE COLD FRONT LOSES ITS PUNCH
WHILE PUSHING SOUTHWARD INTO MENDOCINO COUNTY. AS FAR AS THE
RIVERS GO...THE SMITH RIVER IS EXPECTED TO RISE THE MOST...BUT
WILL STAY WELL BELOW MONITOR STAGE THROUGH THURSDAY.
THURSDAY GENERALLY LOOKS DRIER AS THE FRONT STALLS OVER NORTHERN
MENDOCINO COUNTY IN THE MORNING, BEFORE RETURNING AS A WARM FRONT BY
THURSDAY NIGHT. THE MODELS ARE STRUGGLING WITH THE EVOLUTION OF THIS
FRONT. WHILE THERE MAY BE TIMES OF DRY WEATHER, ESPECIALLY NORTH OF
CAPE MENDOCINO, SHOWERS MAY LINGER THROUGH MUCH OF THE DAY WHERE THE
FRONT GETS HUNG UP OVER NRN MENDOCINO AND SRN HUMBOLDT COUNTY. RAIN
MAY BEGIN INCREASING ACROSS THE NORTH COAST BY LATE AFTERNOON. FOR
NOW KEPT LIKELY POPS FOR MOST OF NW CA...BUT THE EVENING AND
OVERNIGHT SHIFT MAY NEED TO ADD MORE DETAIL AS THE TIMING BECOMES
MORE CERTAIN. HIGHER CONFIDENCE EXISTS THURSDAY NIGHT AND FRIDAY
THAT AREAS NORTH OF MENDOCINO COUNTY WILL SEE WIDESPREAD HEAVIER
RAINFALL. GUSTY WINDS ARE EXPECTED WITH THIS FRONT...ALTHOUGH AT
THIS POINT IT LOOKS LIKE THEY WILL REMAIN BELOW ADVISORY LEVELS.
FRIDAY AFTERNOON THE MAIN AREA OF RAINFALL WILL LIFT NORTHWARD WITH
THE WARM FRONT. SATURDAY MORNING THE FOCUS IS AGAIN NORTHERN DEL
NORTE COUNTY WITH VERY HEAVY RAIN. DURING THE DAY SATURDAY A COLD
FRONT WILL THEN ARRIVE WITH HEAVY RAIN PUSHING SOUTHWARD THROUGH
HUMBOLDT AND MENDOCINO COUNTIES BY THE AFTERNOON HOURS. JUST AHEAD
OF THE FRONT SW WINDS WILL INCREASE TO NEAR 50 KT JUST A COUPLE
THOUSAND FEET ABOVE SEA LEVEL. THESE WILL LIKELY BE THE STRONGEST
WINDS OF THE WEEK, AND A WIND ADVISORY MAY BE NEEDED FOR THE REDWOOD
COAST. BEHIND THE FRONT SATURDAY NIGHT SNOW LEVELS DROP AND THE
PRECIP BECOMES MORE SHOWERY. THERE COULD BE SOME SNOW AS LOW AS 4000
FEET. SUNDAY THERE MAY BE A FEW LINGERING SHOWERS IN THE MORNING
WITH CONDITIONS GENERALLY IMPROVING THROUGH THE DAY.
MONDAY ANOTHER FRONT STARTS TO APPROACH THE AREA WITH STRONG
SOUTHERLY WINDS AHEAD OF IT. RAIN MAY ARRIVE AS EARLY AS MONDAY
AFTERNOON OR AS LATE AS MONDAY NIGHT ALONG THE NORTH COAST, BEFORE
SPREADING SOUTHWARD AND INLAND ON TUESDAY. THIS WILL BRING MORE
WIDESPREAD RAINFALL TO THE AREA. MOST OF THE PRECIP LOOKS TO FALL IN
THE WARM SECTOR OF THIS FRONT...BUT THERE IS MUCH COLDER AIR BEHIND
THIS FRONT THAN PREVIOUS SYSTEMS. DEPENDING ON THE TIMING OF
THIS...THERE COULD BE SNOW AS LOW AS 2000 FEET. SMALL HAIL MAY BE A
POSSIBILITY AT THE COAST AS WELL. CURRENTLY THE ECMWF IS COLDER THAN
THE GFS...BUT THE GFS IS TRENDING COLDER. MKK/AAD
&&
.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT
KUKI THIS AFTERNOON. CEILINGS AND VISIBILITIES WILL DECREASE
OVERNIGHT AS CLOUDINESS INCREASES AND SHOWERS MOVE THROUGH THE AREA.
THEREFORE MVFR TO IFR CONDITIONS WILL OCCUR AT KUKI THIS EVENING AND
OVERNIGHT. MVFR TO IFR AND TEMPORARY LIFR CONDITIONS AND MODERATE
WINDS WILL CONTINUE AT KCEC AND KACV THIS AFTERNOON AND OVERNIGHT AS
SHOWERS MOVE THROUGH THE AREA. THE LOWER CONDITIONS ARE DUE TO
DECREASED CEILINGS AND VISIBILITIES. THE WINDS WILL BECOME LIGHT
OVERNIGHT AT KCEC AND KACV. THE SHOWERS ARE ASSOCIATED WITH A
WEAKENING COLD FRONT WHICH WILL MOVE INTO THE AREA OVERNIGHT.
&&
.MARINE...A WEAKENING COLD FRONT WILL MOVE INTO THE AREA TONIGHT.
THE WINDS AND SEAS INCREASED TODAY IN ADVANCE OF THE FRONT. THE
STRONGER WINDS AND HIGHER SEAS HAVE OCCURRED ACROSS THE NORTHERN
WATERS. THE WINDS AND SEAS HAVE DIMINISHED SLIGHTLY THIS AFTERNOON
AND WILL CONTINUE TO GRADUALLY DIMINISH OVERNIGHT TONIGHT AND
THURSDAY. SOUTHERLY WINDS WILL CONTINUE ACROSS THE WATERS THIS WEEK.
A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE TOWARD THE AREA
SATURDAY INCREASING THE WINDS AND SEAS THIS WEEKEND. SMALL CRAFT
ADVISORIES ARE LIKELY ACROSS THE NORTHERN WATERS FRIDAY THROUGH
THIS WEEKEND AND THE SOUTHERN WATERS FRIDAY NIGHT THROUGH THIS
WEEKEND.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING PZZ450-455.
HAZARDOUS SEAS WARNING UNTIL 9 PM PST THIS EVENING PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY PZZ470-475.
HAZARDOUS SEAS WARNING UNTIL 3 AM PST THURSDAY PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 12, 3:41 PM PST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 341 PM PST WED FEB 12 2014 CAZ001-003-004-132345- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 341 PM PST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OCCASIONAL HEAVY RAIN WILL BE POSSIBLE WITH STRONGER SHOWERS OVERNIGHT BUT TOTAL ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WET AND UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND WITH PERIODS OF HEAVY RAIN THURSDAY NIGHT THROUGH SATURDAY. LOCALLY HEAVY RAINFALL MAY CAUSE ROCK SLIDES...PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF SMALL STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-076-132345- MENDOCINO COAST-MENDOCINO INTERIOR- 341 PM PST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL RAIN OR SHOWERS WILL OCCUR THROUGH FRIDAY BUT RAINFALL AMOUNTS WILL BE LIGHT WITH MINIMAL IMPACTS. A STRONG COLD FRONT WILL ARRIVE ON SATURDAY WITH HEAVIER RAIN BEFORE DRIER WEATHER RETURNS SUNDAY AND MONDAY. LOCALLY HEAVY RAINFALL MAY CAUSE ROCK SLIDES...PONDING OF WATER ON ROADWAYS...AND MINOR FLOODING OF SMALL STREAMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.